MAUDE Adverse Event Report: BIOMET 3I IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 11.5MM; DENTAL IMPLANT

BIOMET 3I IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 11.5MM; DENTAL IMPLANT
Model Number NTAP411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant on tooth site #30 was removed due to bone loss and infection.Symptoms of the event: pain.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Dhr, sterilization, and complaint history review could not be performed, as the subject lot number associated with the [reported product] is not available.Zimvie quality management system (qms) has controls in place to prevent the distribution of non-conforming product and ensure the product is within specifications.As documented in the summary investigations, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigations, no malfunction occurred upon investigation.The reported events remain non-verifiable as they are a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for infection and/or bone loss, problems reported in association with implant failure have not identified any signals indicating potential non-conformance's impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report corrected information to 0001038806-2023-00548.The catalog and lot number was previously reported incorrectly.The following sections are being reported: d1: brand name is corrected d4: the catalog and lot number are corrected d4: expiration date and unique identifier (udi) number are corrected g4: additional 510(k) number is corrected.G4: additional 510(k) number is k013227.H2: if follow-up, what type h4: device manufacturer date is corrected h10: additional narratives/data.

Brand Name
IMPL TAPERED SCR-V SBM 4. 7MM 4.5MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16570418
Report Number0001038806-2023-00548
Device Sequence Number17667271
Product Code DZE
UDI-Device Identifier00844868012221
UDI-Public(01)00844868012221(17)320722(10)1255730
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNTAP411
Device Catalogue NumberTSVWB11
Device Lot Number1255730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/27/2023
02/27/2023
Initial Report FDA Received Date03/19/2023
Supplement Report FDA Received Date06/29/2023
09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic